# SDR AALA2020022549034

- Difficulty date: February 23, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 57,701 hours, 23,852 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Gearbox
- Part number: 254A11473
- Condition: Faulty
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTO THROTTLE DISCONNECTED DURING TAKEOFF. ***SUPPLEMENTAL ACTION SECT 4 AND 5: REMOVED AND REPLACED LH AUTOTHROTTLE GEARBOX IAW AMM 22-31-91.***(CLOSED)
